Time-dependent behaviour of an alternating service queue

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)
6 Downloads (Pure)

Abstract

We consider a model describing the waiting time of a server alternating between two service points. This model is described by a Lindley-type equation. We are interested in the time-dependent behaviour of this system and derive explicit expressions for its time-dependent waiting-time distribution, the correlation between waiting times, and the distribution of the cycle length. As our model is closely related to Lindley's recursion, we compare our results to those derived for Lindley's recursion.
Original languageEnglish
Pages (from-to)235-263
JournalStochastic Models
Volume23
Issue number2
DOIs
Publication statusPublished - 2007

Fingerprint Dive into the research topics of 'Time-dependent behaviour of an alternating service queue'. Together they form a unique fingerprint.

Cite this